Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to: ``Approximate subdifferentials and applications. I. The finite-dimensional theory'' [Trans. Amer. Math. Soc. 281 (1984), no. 1, 389-416; MR MR0719677 (84m:49029)]


Author: A. D. Ioffe
Journal: Trans. Amer. Math. Soc. 288 (1985), 429
MSC: Primary 49A50; Secondary 46G05, 49A51
DOI: https://doi.org/10.1090/S0002-9947-1985-0773070-5
Original Article: Trans. Amer. Math. Soc. 281 (1984), 389-416.
MathSciNet review: 773070
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49A50, 46G05, 49A51

Retrieve articles in all journals with MSC: 49A50, 46G05, 49A51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0773070-5
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society